# SDR QXEA200701363

- Difficulty date: August 30, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 20,418 hours, 29,731 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Regulator Valve
- Part number: 7786953
- Part serial: 960817
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 3,032 hours, 4,430 cycles
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2063 - AIR CONDITIONING PACK HOT LIGHT CYCLED ON AND OFF DURING CLIMB-OUT THROUGH 8000 FEET.  RAN CHECKLIST, MANUALLY WARMED THE TEMPERATURE, CAUTION LIGHT EXTINGUISHED.  REPLACED PRESSURE REGULATING VALVE IAW AMM TASK. OPERATIONAL CHECK AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
